# SDR DALA2015032702454

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 66,687 hours, 50,045 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND L-1 DOOR SLIDE LANYARD FRAYED AND IN POOR CONDITION.  THE L1 DOOR SLIDE WAS REPLACED.
